# SDR HEEA080646

- Difficulty date: July 30, 2002
- Submitted: August 19, 2002
- Operation: Air carrier
- Aircraft: N2268V
- Make and model: Bell 206B-3
- Aircraft serial: 3605
- Aircraft time: 13,091 hours
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Hose
- Part number: 70061G000X116A
- Part serial: NA
- Condition: Leaking
- Location: M/R Gearbox
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FWU RETURN LINE FROM TRANSMISSION TO FIREWALL LEAKING. SCRAPPED.
